# SDR DALA1026936901

- Difficulty date: September 9, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER AND STRINGER CLIP CORRODED STA 1390-1400 STR 28R STRINGER DOES NOT CONFORM TO DWG DIMENSIONAL REQUIREMENTS, DRAWN DOWN (CLECO) HAS GAPS AT FS 1400 & 1440 STRAPS  & IS NOT SYMMETRICAL DOES NOT ALIGN WITH AIRCRAFT CENTERLINE.  REMOVED AND REPLACED STRINGER DURING HMV AT ST AEROSPACE ON NON ROUTINE CARD 178893 (DL75E102751).
